# SDR SIMA20201220006

- Difficulty date: December 20, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 47,250 hours, 42,986 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR EXTERNAL SKIN ACTUATING HANDLE CUTOUT EDGE HAS 2 CRACKS, 0.3 IN LENGTH.  C/A: ACCOMPLISHED A PERMANENT REPAIR ON CRACKS ON THE BAGGAGE DOOR EXTERNAL SKIN ACTUATING HANDLE CUTOUT WITH CUTOUT DOUBLER AND FILLER, IAW ERS-EM-52MR-1103.
